Journals / Turkish Journal of Mathematics and Computer Science / 2018 / Volume: 10 Special Issue

Ricci Solitons On Ricci Pseudosymmetric a Normal Paracontact Metric Manifold

Ümit Yıldırım(GAZIOSMANPASA UNIVERSITY)0000-0002-7178-4223
Mehmet Atçeken(GAZIOSMANPASA UNIVERSITY)0000-0001-8665-5945
Pages
—
Publication Date
2018-12-29
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Finally, we constructed an example of concircular Ricci pseudosymmetric a normal paracontact metric manifold whose metric is Ricci soliton.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:The object of the present paper is to study some types of Ricci pseudosymmetric a normal paracontact metric manifolds whose metric is Ricci soliton such as concircilar Ricci pseudosymmetric, projective Ricci pseudosymmetric.
📊
Key Findings & Data:The object of the present paper is to study some types of Ricci pseudosymmetric a normal paracontact metric manifolds whose metric is Ricci soliton such as concircilar Ricci pseudosymmetric, projective Ricci pseudosymmetric.
💡
Conclusion & Impact:Finally, we constructed an example of concircular Ricci pseudosymmetric a normal paracontact metric manifold whose metric is Ricci soliton.
🔬Design:Conference Paper
📍Scope:Comprehensive Sample
⚙️Variables:Normal Paracontact Metric Manifold · Ricci Pseudosymmetric Manifold

Abstract

The object of the present paper is to study some types of Ricci pseudosymmetric a normal paracontact metric manifolds whose metric is Ricci soliton such as concircilar Ricci pseudosymmetric, projective Ricci pseudosymmetric. Finally, we constructed an example of concircular Ricci pseudosymmetric a normal paracontact metric manifold whose metric is Ricci soliton.

🔖

Cite This Article

Yıldırım, Ü., Atçeken, M., Dirik, S. (2018). Ricci Solitons On Ricci Pseudosymmetric a Normal Paracontact Metric Manifold. Turkish Journal of Mathematics and Computer Science, Volume: 10 Special Issue. https://ajindex.com/articles/1324926

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (5)

  1. Atceken, M. Semi-slant submanifolds of an almost paracontact metricmanifold. Canadian mathematical bulletin 53.2 (2010): 206-217.
  2. Hamilton, R.S., Three manifolds with projective Ricci curvature. J.Diff. Geom. 17(1982), 225-306.
  3. Hui, S.K., Lemence, R.S. and Chakraborty, D., Riccisolitons on Ricci pseudo symmetric $(LCS)_n$-manifolds.arxiv:1707.03618V1[math.DG]
  4. Jahanara, B., Haesen, S., Senturk, Z and Verstraeken,L., On the parallel transport of the Ricci curvature. J. Geom. Phys.57(2007), 1771-1777.
  5. Sharma, R., Certain results on k-Contact and$(k,\mu)$-Contact Manifolds. J. of Geom, 89(2008), 138-147.